# SDR ASOA2016042514849

- Difficulty date: April 25, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

349 FRAME HAS CORROSION LBL2-STR 26R.  REMOVED RT SIDE SEAT RAIL AT FS 565-677 IAW AMM 53-00-49-000-801-A01.  INSTALLED NEW RT SIDE SEAT RAIL AT FS 565-677 IAW AMM 53-00-49-400-801-A02.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M.
